# SDR VTZA97699

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 14153133501
- Condition: Missing
- Location: Aft Lavatory
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT 6603 - IAD-EWR - DURING CRUISE, A/C MADE AN UNSCHEDULED LANDING AT EWR WITH ONE DISCREPANCY WHICH WAS THE LAV SERVICE DOOR WAS MISSING.  MAINTENANCE INSPECTION AND OPENED DMI 40746, MEL 52-4.  MAINTENANCE CLOSED DMI 40746 ON 12-27-97 BY REPLACING LAV DOOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
